# SDR ASAA0680565

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 50,419 hours, 27,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 59360391
- Condition: Corroded
- Location: Bs 699-701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO BAY FRAME STRAP CORRODED.  REPLACED STRAP PER SRM 51 10 4 AND 51 30 5.
